# SDR AALA20170617002

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,685 hours, 42,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 19E EMERGENCY LIGHT INOPERATIVE.  FOUND DAMAGED WIRE. REPAIRED THE WIRE IAW WDM 33-51-14 AND OPS CHECK NORMAL.
